# SDR SWAA2014111234084

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 66,102 hours, 53,878 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005604
- Part serial: 12272D
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCED.  R & R L2 WINDOW IAW MM.
